MAUDE Adverse Event Report: DERMA SCIENCES, INC. MEDIHONEY IN TUBE .5 FL OZ, TWISTOFF - STERILE; WOUND RECON - ADVANCED

DERMA SCIENCES, INC. MEDIHONEY IN TUBE .5 FL OZ, TWISTOFF - STERILE; WOUND RECON - ADVANCED
Catalog Number 31505
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A customer reported infection and a series of surgeries that ended up with amputation of two toes with bones after medihoney use due to diabetic ulcer of right midfoot associated with type 2 diabetes mellitus.Medical assessment.

Brand Name
MEDIHONEY IN TUBE .5 FL OZ, TWISTOFF - STERILE
Common Device Name
WOUND RECON - ADVANCED
Manufacturer (Section D)
DERMA SCIENCES, INC.
104 shorting road
104 shorting road
toronto, ontario M1S 3 S4
CA  M1S 3S4
Manufacturer (Section G)
DERMA SCIENCES, INC.
104 shorting road
toronto, ontario M1S 3 S4
CA   M1S 3S4
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key25855715
Report Number3005920706-2026-00045
Device Sequence Number5456941
Product Code FRO
UDI-Device Identifier10381780486930
UDI-Public10381780486930
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080315
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number31505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date07/17/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
300592070612192025011
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown